# SDR CALA2008121701151

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 34,471 hours, 5,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 325 LBL 25 TO LBL 36 FLOOR SUPPORT FOUND CORRODED.  STATION 325 LBL 25 TO LBL 36 FLOOR SUPPORT REPAIRED PER SRM 53-00-51, FIG 201 REPAIR 1, AND HFEC NO CRACK FOUND.
